# SDR QXEA2012101301260

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-584.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORRODED RIVETS AND CORROSION STA 564.5-584.5.  REMOVED NECESSARY FASTENERS FOM AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN REMAINING THICKNESS NOTED .035, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02. CUT OUT SECTION OF STRINGER AND COMPLETED REPAIRS IAW RD 8/4-53-4834.
